# SDR NSVA20070185

- Difficulty date: July 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 27,626 hours, 32,942 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P22
- Part serial: WYG54843
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TORQUE INDICATION FLUCTUATED PLUS/MINUS 3-4 PERCENT DURING CRUISE FLIGHT, AS POWER WAS INCREASED FLUCTUATIONS WERE LONGER.  ABOUT 1-2 PERCENT AROUND 40-50 PERCENT TORQUE.  NO FLUCTUATIONS ON GROUND OR TAKEOFF WITH CTOT ENGAGED.  CLIMB POWER SET AND PROP AT 1270 RPM.  CHECKED ALL CONNECTORS LT ENGINE ALL FOUND SECURE CHECKED OIL ADDED 1 QT LT ENGINE SWAPPED TORQUE GAUGES RAN ACFT FOUND NO TORQUE FLUCTUATION DURING RUN UP.  GAUGE REMAIN SWAPPED.  REPLACED LT HMU IAW GE MM 73-00-00, LEAK CHECK AND OPS TEST GOOD.  NO FLUCTUATES NOTED DURING ENGINE RUN, P/N 6068T72P22 S/N ON:11432828, S/N OFF: WYG54843.
